Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from diarrhoea, waist pain and weakness in leg. What cure should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Suffering from diarrhoea for almost 3 days had last episode also 20 days before and waist pain with weakness in legs
Posted Wed, 8 May 2013 in Digestion and Bowels
Answered by Dr. Shanthi.E 3 hours later

It probably seems like you have an infection in the colon, may be a non-specific colitis.

Nothing to worry, get a stool routine done.

Consider taking a course of oral antibiotics that contains the drugs that are active for intestinal infections like Fluroquinolones along with Metronidazole for a minimum of three days. These are prescription drugs.

Today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / your doctor will know about these drugs.

In addition, you can take probiotics like Capsule Sporlac thrice daily along with Electral water or ORS solution. Capsule Sporlac and Electral are available over the counter. You do not need prescription for these.

Drink plenty of water and juices. Prepare and eat your food fresh.

The waist pain and weakness in the legs will definitely improve after you take Electral. It is due to electrolyte imbalance.

Get well soon. Let me know if you have more queries.

Take care!

Above answer was peer-reviewed by
Follow-up: Suffering from diarrhoea, waist pain and weakness in leg. What cure should be done? 1 hour later
Doctor I often get this problem.often even after taking 4 to 5 small chapaties my stomach gets like balloon and feel tightness in stomach. I am also taking pantaprazole for 2yrs continuously.I dont take parathans often and avoid fried and fast food but my problem persists
Answered by Dr. Shanthi.E 5 hours later

Well, observe your symptoms for 3 more months. If you have these symptoms persistently for 3 days in a month for 3 consecutive months, then we probably have to work on the lines of management of Irritable Bowel Syndrome (IBS).

Answer these 3 questions for me:

Does your symptoms get relieved after passing stools?

Is there a change in the form of your stools?

Do you also have a change in the frequency of your stools?

Get back to me with the answers.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor